# SDR CALA2022092302439

- Difficulty date: September 23, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777
- Aircraft serial: 26942
- Aircraft time: 101,472 hours, 13,455 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: NA
- Condition: None
- Location: Wing Panels
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 511MB, 511NB, 511LB, 511KB, 511FB, 511DB, 611KB, 511AB, 611AB, 611FB, 511GB, 511EB, 611NB, 611MB, 611EB, 611DB, 511PB, 511QB, 611GB, NEEDS ALUMINUM FOILTAPE REPAIR IAW AMM TASK 51-27-01-340-801. IN COMPLIANCE WITH SRM 51-70-14-2R-3 AND RII. CLEAR TO INSTALL REPAIR ACCOMPLISHED INSPECTION OF REPAIR IAW SRM 51-70-14-2R-3 STEP 6 PANEL TAPE ADHESIVE REMOVED IN REFERENCE WITH SRM 51-70-14-2R-3 REPAIR MADE TO PANEL 511MB SRM51-70-14-2R-3. REPAIR IN COMPLIANCE WITH SRM51-70-14-2R-3 AND RII REPAIR MADE TO PANEL 511MB SRM51-70-14-2R-3.
